RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2007, Volume 62, Issue 4(376), Pages 153–154 (Mi umn7598)  

This article is cited in 5 scientific papers (total in 5 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Differentiation of Abelian functions with respect to parameters

V. M. Buchstabera, D. V. Leikinb

a Steklov Mathematical Institute, Russian Academy of Sciences
b Institute of Magnetism, National Academy of Sciences of Ukraine

DOI: https://doi.org/10.4213/rm7598

Full text: PDF file (351 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2007, 62:4, 787–789

Bibliographic databases:

MSC: Primary 14K20; Secondary 30A99
Presented: С. П. Новиков
Accepted: 01.06.2007

Citation: V. M. Buchstaber, D. V. Leikin, “Differentiation of Abelian functions with respect to parameters”, Uspekhi Mat. Nauk, 62:4(376) (2007), 153–154; Russian Math. Surveys, 62:4 (2007), 787–789

Citation in format AMSBIB
\Bibitem{BucLei07}
\by V.~M.~Buchstaber, D.~V.~Leikin
\paper Differentiation of Abelian functions with respect to parameters
\jour Uspekhi Mat. Nauk
\yr 2007
\vol 62
\issue 4(376)
\pages 153--154
\mathnet{http://mi.mathnet.ru/umn7598}
\crossref{https://doi.org/10.4213/rm7598}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2358745}
\zmath{https://zbmath.org/?q=an:1152.14044}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2007RuMaS..62..787B}
\elib{https://elibrary.ru/item.asp?id=25787428}
\transl
\jour Russian Math. Surveys
\yr 2007
\vol 62
\issue 4
\pages 787--789
\crossref{https://doi.org/10.1070/RM2007v062n04ABEH004437}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000251687100009}
\elib{https://elibrary.ru/item.asp?id=13534293}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-38149043330}


Linking options:
  • http://mi.mathnet.ru/eng/umn7598
  • https://doi.org/10.4213/rm7598
  • http://mi.mathnet.ru/eng/umn/v62/i4/p153

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Buchstaber, D. V. Leikin, “Solution of the Problem of Differentiation of Abelian Functions over Parameters for Families of $(n,s)$-Curves”, Funct. Anal. Appl., 42:4 (2008), 268–278  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. V. M. Buchstaber, “Polynomial dynamical systems and the Korteweg–de Vries equation”, Proc. Steklov Inst. Math., 294 (2016), 176–200  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    3. Bunkova E.Yu., “on the Problem of Differentiation of Hyperelliptic Functions”, Eur. J. Math., 5:3, SI (2019), 712–719  crossref  isi
    4. V. M. Buchstaber, E. Yu. Bunkova, “Lie Algebras of Heat Operators in a Nonholonomic Frame”, Math. Notes, 108:1 (2020), 15–28  mathnet  crossref  crossref  mathscinet  isi
    5. V. M. Bukhshtaber, E. Yu. Bunkova, “Sigma-funktsii i algebry Li operatorov Shredingera”, Funkts. analiz i ego pril., 54:4 (2020), 3–16  mathnet  crossref  mathscinet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:449
    Full text:142
    References:37
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021